# SDR R61A201603300254

- Difficulty date: March 30, 2016
- Submitted: April 20, 2016
- Operation: Air carrier
- Aircraft: N138HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000234
- Aircraft time: 20,315 hours, 15,979 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Rest
- Part number: 17066803401
- Condition: Corroded
- Location: Cargo Doorway
- Part time: 20,315 hours, 15,979 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, LEVEL II CORROSION WAS FOUND AT THE FWD CARGO DOOR CUTOUT LOWER EDGE.  MAINTENANCE R & R SEAL REST AT THE FORWARD CARGO DOOR CUTOUT LOWER EDGE IAW SRM 51-10-03, 53-21-11, 51-40-02, 51-42-01, AMM 12-22-01, AND 53-21-29.
